# SDR IPXA2019022769475

- Difficulty date: February 15, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YL/H I/B FLAP LOWER SKIN IS DENTED BETWEEN RIB 27 & 28A.REPAIRED DENTED L/H I/B FLAP LOWER SKIN BETWEEN RIB 27 & 28A IAW VT-SAA EA 300-5750-01-A7637 REV. I/R AND UPS EO A300-5750-71690-A. (MINOR)
